It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by Liz Nagel on August 18, 2000 at 09:00:55:

In Reply to: Re: Fosamax side effect posted by Joan H. on February 29, 2000 at 10:01:29:

I've been using natural progesterone cream. I've learned it's a natural way to build bone density without any side effects. It has many other benefits, also. It increases bone density by 15% in 3 years. Fosamax can't make that claim.


Follow Ups




All times are GMT -7. The time now is 04:05 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!